Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

June 9, 2021Carroll County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 9, 2021, 11:52 PM CDT for Carroll County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2021, 11:52 PM CDT (04:52 UTC)
Expired
Jun 10, 2021, 12:45 AM CDT
In force
53 min
Issued by
NWS Jackson, MS

County Carroll County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2021-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1036 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2021-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1036 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

223 
WWUS84 KJAN 100452
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
1152 PM CDT Wed Jun 9 2021
 
MSZ025-027-100545-
Carroll MS-Leflore MS-
1152 PM CDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CARROLL AND
SOUTHEASTERN LEFLORE COUNTIES UNTIL 1245 AM CDT...

At 1152 PM CDT, Meteorologists were tracking a strong thunderstorm
over Greenwood, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Malmaison around 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3336 9023 3354 9029 3361 9011 3336 8979
TIME...MOT...LOC 0452Z 253DEG 10KT 3348 9019 

$$

JC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 9, 10:26 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 9, 10:26 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1026 PM CDT Wed Jun 9 2021

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...
Afternoon convection continues to dive south across the forecast
area into the Pine Belt. However, this has lost steam with some
flooding potential remains. This should continue to move south
across the region and will exit the south in another hour or so.
Additional showers and storms look to develop once again overnight
and increase in coverage overnight across the region. Flash flood
watch remains in effect through 1pm tomorrow. Otherwise a warm,
and muggy night is expected outside of storm development. /28/

Prior discussion below:

Tonight & Thursday...

Rest of this afternoon-tonight: Expect this line of convection
that is propagating through the area to continue to move SE & some
potential for isolated severe wind gusts to linger through early
this evening. As the broad upper trough slowly moves east into the
Mid-MS Valley & Tennessee Valley, moist low-level flow in the
cloud bearing layer will remain elevated with a deep warm cloud
layer & favorable winds for backbuilding/training convection. This
will keep the best Theta E confluence axis across areas along & N
of Interstate 20 corridor. HREF suite of guidance has somewhat of
less of a handle on QPF axis from redeveloping along any remnant
boundaries overnight, but seems to be a little further S & W than
the NW Delta that has no threshold for any rain. Due to this,
expanded the Elevated SW into NE LA & also into southern parts of
the Golden Triangle for some continued training from today & into
Thursday. Also expanded the Limited into the Interstate 20
corridor. Due to this, will expand the Flash Flood Watch for one
tier of parishes in LA as there is some support for higher QPF
swaths in this region. Best timing looks to be near or after
midnight in redevelopment & could extend this potential through
around midday Thursday. With widespread cloudiness & rain chances,
persistence for above normal lows similar to last night is
expected. A strong storm can't be ruled out overnight but less
likely with less diurnal heating.

Thursday: As the mid-level ridging builds over W Texas & trough
axis builds east into the Appalachians, expect westerly low-level
flow to remain, with N-NW flow aloft. There will remain sufficient
deep moisture & perturbed flow aloft for another afternoon of
scattered-numerous rain & storms. The axis will gradually shift
more E-NE the next couple of days. With low-level bulk shear
becoming lighter, decreasing lapse rates, severe potential will
become more mesoscale driven, such as low-level bowing segment
orientation. Due to this, will hold off on any mention of severe
for now & reevaluate the microburst/cold pool potential. However,
isolated stronger storms with a rouge severe storm or so can't be
ruled out. With sufficient low-level Theta E/moisture transport in
the Hwy 82 corridor & N of Interstate 20, kept the Flash Flood
Watch in effect through 18Z Thursday. Any additional rainfall,
especially across the NW Delta & Hwy 82 corridor, will lead to
areas of flash flooding, with significant flash flooding
possible. Kept same changes in the HWO/FFA to expand the areas of
both & extend the FFA in time, as mentioned before. /DC/

Thursday night through next Wednesday...

For the period Thursday night through Wednesday, we are beginning
to move out of a moist, warm, and widespread convective pattern
throughout the weekend and into a drier, ridging pattern. Cooler
and drier air could return as a cold front potentially makes it
into or through the area between Tuesday and Thursday, allowing
for a comfortable mid- week.

Cyclonic flow and the influence of daytime heating on Friday will
allow vertical motion to increase, allowing for some afternoon
convection extending into the central part of our area, but as the
evening progresses, air in the mid levels will temporarily dry out
and allow for a dry period in the overnight hours of Friday into
Saturday morning. The Heat Index on Saturday is a something to note,
with heat indices approaching 100, particularly in the Delta region.
With the amplifying pattern on Saturday supporting more of a
northwesterly/north type flow regime, we may see ingredients align
to support the production of a MCS on Saturday. Model guidance is
variable in agreement, so there is still uncertainty of timing and
location. This is something to keep an eye on the next couple of
model runs. Rain chances will also vary and be general due to these
uncertainties.

The low levels will remain relatively moist, until cool air begins
to creep down following the exit of a trough axis to the east and
the entrance of a ridging pattern roughly by midweek, which will
bring drier air, especially in the mid and upper levels. As we move
from Tuesday into Wednesday, there is a growing consensus of a cold
front and a trough axis to our east, which could bring noticeably
drier and cooler air. /AJ/

&&

.AVIATION...
00Z TAF discussion:
VFR conditions are ongoing at most all sites this evening. Those
experiencing storms may see conditions drop to MVFR and IFR this
evening before improving. Stratus and rain/storms will linger more
overnight tonight than has been the case through this week. This
will lead to additional MVFR to IFR conditions overnight into
tomorrow. As storms move out, conditions should improve back to
VFR through the late afternoon into the evening hours. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  89  72  89 /  41  39  17  17
Meridian      72  87  71  89 /  42  48  26  27
Vicksburg     75  90  74  91 /  25  32  15  12
Hattiesburg   74  89  72  91 /  43  24   5  17
Natchez       75  89  71  89 /  43  15   5   8
Greenville    74  86  74  89 /  79  76  34  18
Greenwood     73  84  74  89 /  80  81  50  33

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday afternoon for MSZ018-019-
     025>042.

LA...Flash Flood Watch through Thursday afternoon for LAZ007>009.

AR...Flash Flood Watch through Thursday afternoon for ARZ074-075.

&&

28
Hazardous weather outlook, Jun 9, 3:03 PM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
303 PM CDT Wed Jun 9 2021

ARZ074-075-MSZ018-019-025-026-034-102015-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington-
303 PM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Significant
TIMING...This afternoon through Thursday

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible the rest of this afternoon through
early this evening. Some thunderstorms could produce damaging
wind gusts and hail. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

This afternoon through Thursday, additional heavy rainfall over
areas that experienced flooding Tuesday is expected the rest of
this afternoon through midday Thursday. Widespread flash flooding
is likely and significant flooding is possible. Many roads will be
flooded or closed. Some structural flooding is likely and water
rescues are possible. Minor to moderate river flooding will also
be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ007>009-MSZ027>033-035-036-040-041-102015-
Morehouse-West Carroll-East Carroll-Carroll-Montgomery-Webster-
Clay-Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Issaquena-Sharkey-
303 PM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...This afternoon through Thursday

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible the rest of this afternoon through
early this evening. Some thunderstorms could produce damaging
wind gusts and hail. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

This afternoon through Thursday, additional heavy rainfall the
rest of this afternoon through midday Thursday will likely lead to
areas of flash flooding. Some roads may become flooded or closed.
Some structures may be threatened by high water. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ015-016-MSZ037>039-042>045-047-102015-
Richland-Madison LA-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Warren-
303 PM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...This afternoon through Thursday

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible the rest of this afternoon through
early this evening. Some thunderstorms could produce damaging
wind gusts and hail. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

This afternoon through Thursday, one to three inches of rain in a
short amount of time may lead to localized flash flooding,
especially in low lying and urban areas, the rest of this
afternoon through midday Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ025-MSZ046-048>059-062>066-072-073-102015-
Tensas-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-
303 PM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible the rest of this afternoon through
early this evening. Some thunderstorms could produce damaging
wind gusts and hail. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ023-024-026-MSZ060-061-074-102015-
Franklin LA-Catahoula-Concordia-Adams-Franklin MS-Forrest-
303 PM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of and northeast
Louisiana.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jun 9, 8:31 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
831 PM CDT Wed Jun 9 2021

MSZ054>056-062>065-100200-
Smith MS-Lawrence MS-Jefferson Davis MS-Covington MS-Copiah MS-
Lincoln MS-Simpson MS-
831 PM CDT Wed Jun 9 2021

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SIMPSON...SOUTHWESTERN
SMITH...NORTHEASTERN LINCOLN...NORTHERN LAWRENCE...NORTHERN
COVINGTON...SOUTHEASTERN COPIAH AND NORTHWESTERN JEFFERSON DAVIS
COUNTIES UNTIL 900 PM CDT...

At 830 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Magee to near Union to Gallman.
Movement was southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Magee and Pinola around 835 PM CDT.
  Mount Olive and Shivers around 850 PM CDT.
  Rockport around 900 PM CDT.

Other locations impacted by these storms include New Hebron, Mize,
Beauregard and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3160 9051 3195 9049 3193 9003 3195 8954
      3165 8940 3161 8940
TIME...MOT...LOC 0130Z 329DEG 18KT 3188 8964 3187 9002 3192 9038

NF
Local storm report, Jun 9, 8:39 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 PM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     RAYMOND                 32.27N 90.42W
06/09/2021                   HINDS              MS   LAW ENFORCEMENT

            SEVERAL TREES WERE BLOWN DOWN IN THE RAYMOND
            AREA.

&&

JC
Local storm report, Jun 9, 8:40 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     1 SSE TERRY             32.10N 90.29W
06/09/2021                   HINDS              MS   LAW ENFORCEMENT

            SEVERAL TREES WERE BLOWN DOWN IN THE TERRY
            AREA.

&&

JC
Local storm report, Jun 9, 8:44 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 WNW KOSCIUSKO         33.06N 89.61W
06/09/2021                   ATTALA             MS   EMERGENCY MNGR

            A TREE WAS UPROOTED AND FELL ONTO A HOUSE
            ALONG GOLF COURSE ROAD. NUMEROUS TREES WERE
            BLOWN DOWN ON HIGHWAY 19N AND HIGHWAY 12W.

&&

JC
Special weather statement, Jun 9, 11:30 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
1130 PM CDT Wed Jun 9 2021

MSZ028-029-100515-
Montgomery MS-Webster MS-
1130 PM CDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEBSTER AND CENTRAL
MONTGOMERY COUNTIES UNTIL 1215 AM CDT...

At 1130 PM CDT, Meteorologists were tracking a strong thunderstorm
near Winona, moving east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Kilmichael around 1140 PM CDT.
  Lodi around 1150 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3346 8938 3345 8940 3344 8941 3344 8945
      3343 8945 3338 8965 3340 8965 3340 8971
      3342 8972 3342 8974 3353 8977 3363 8944
TIME...MOT...LOC 0430Z 257DEG 27KT 3347 8967

JC
Special weather statement, Jun 9, 11:52 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
1152 PM CDT Wed Jun 9 2021

MSZ025-027-100545-
Carroll MS-Leflore MS-
1152 PM CDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CARROLL AND
SOUTHEASTERN LEFLORE COUNTIES UNTIL 1245 AM CDT...

At 1152 PM CDT, Meteorologists were tracking a strong thunderstorm
over Greenwood, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Malmaison around 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3336 9023 3354 9029 3361 9011 3336 8979
TIME...MOT...LOC 0452Z 253DEG 10KT 3348 9019

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:12 PM CDTSevere Thunderstorm WarningJANHinds48 min
Jun 9, 7:36 PM CDTFlash Flood WarningJANJasper, Smith3 hr
Jun 9, 7:47 PM CDTSpecial Weather StatementJANCovington43 min
Jun 9, 8:00 PM CDTSpecial Weather StatementJANSimpson45 min
Jun 9, 8:31 PM CDTSpecial Weather StatementJANCopiah, Covington, Simpson29 min
Jun 9, 8:42 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson63 min
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake7 days
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake8 days
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake36 hr
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake7 days
Jun 9, 10:46 PM CDTRiver Flood WarningJANNoxubee8 days
Jun 9, 11:30 PM CDTSpecial Weather StatementJANMontgomery45 min
Jun 10, 2:37 AM CDTFlash Flood WarningJANCarroll, Grenada, Leflore3 hr
Jun 10, 4:38 AM CDTFlash Flood WarningJANCarroll, Montgomery7 hr
Jun 10, 5:06 AM CDTFlash Flood WarningJANChoctaw, Noxubee, Oktibbeha, Winston3 hr
Jun 10, 5:28 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANCarroll, Grenada, Leflore5 hr
Jun 10, 6:05 AM CDTFlash Flood WarningJANAttala, Holmes4 hr
Jun 10, 6:31 AM CDTSevere Thunderstorm WarningJANAttala, Leake38 min
Jun 10, 8:05 AM CDTFlash Flood WarningJANHolmes, Humphreys, Madison, Yazoo4 hr
Jun 10, 8:10 AM CDTFlash Flood WarningJANLeake, Neshoba, Winston4 hr
Jun 10, 8:38 AM CDTFlash Flood WarningJANLeflore, Sunflower3 hr
Jun 10, 8:53 AM CDTFlash Flood WarningJANIssaquena, Sharkey4 hr
Jun 10, 9:35 AM CDTFlash Flood WarningJANHumphreys, Washington6 hr
Jun 10, 9:46 AM CDTAreal Flood WarningJANChoctaw, Noxubee, Oktibbeha, Winston6 hr
Jun 10, 10:16 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANCarroll, Grenada, Leflore4 hr
Jun 10, 10:22 AM CDTFlash Flood Warning Considerable damage threatJANAttala, Holmes4 hr
Jun 10, 10:25 AM CDTRiver Flood WarningJANAttala3 days
Jun 10, 10:26 AM CDTRiver Flood WarningJANHinds, Rankin7 days
Jun 10, 10:33 AM CDTFlash Flood WarningJANBolivar3 hr
Jun 10, 10:36 AM CDTRiver Flood WarningJANHinds, Warren15 days
Jun 10, 10:51 AM CDTRiver Flood WarningJANLeflore7 days
Jun 10, 10:51 AM CDTRiver Flood WarningJANHumphreys4 days
Jun 10, 11:03 AM CDTRiver Flood WarningJANLowndes3 days
Jun 10, 12:19 PM CDTAreal Flood WarningJANHumphreys, Leake, Leflore, Madison, Sunflower, Yazoo6 hr
Jun 10, 12:31 PM CDTFlash Flood Warning Considerable damage threatJANIssaquena, Sharkey3 hr
Jun 10, 2:13 PM CDTAreal Flood WarningJANAttala, Carroll, Grenada, Holmes, Humphreys, Leflore6 hr
Jun 10, 3:06 PM CDTSpecial Weather StatementJANForrest39 min
Jun 10, 3:33 PM CDTSpecial Weather StatementJANLamar57 min
Jun 10, 3:51 PM CDTAreal Flood WarningJANIssaquena, Sharkey6 hr
Jun 10, 5:04 PM CDTFlash Flood Warning Considerable damage threatJANCarroll20 hr
Jun 10, 6:10 PM CDTAreal Flood WarningJANBolivar, Leflore, Sunflower2 hr
Jun 10, 6:33 PM CDTRiver Flood WarningJANSharkey38 hr
Jun 10, 2:49 PM CDTSpecial Weather StatementJANAshley56 min
Jun 10, 4:04 PM CDTSpecial Weather StatementJANAshley41 min

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.